# SDR SWAA2022031528108

- Difficulty date: August 13, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 41,521 hours, 20,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR CUTOUT SILL WEB HAS CORROSION. / REMOVED CORROSION FROM WEB IAW SRM 51-10-02-0G-0 ORIGINAL 'T' .045' LOSS 'T' .007 REMAINING 'T' .039' FOUND OUT OF LIMITS IAW SRM 53-60-15-1A-; VERFIED NEW PART P/N 146A8123-25 IAW DWG 146A8123 REV- REMOVED WEB IAW SRM 51-40-02-0G-0 LOCATED AND DRILLED NEW WEB IAW SRM 51-20-05-0G-0 AND 51-40-06-0G-0. INSTALLED NEW PART SRM 51-40-02-0G-0 AND DWG 146A8340 REV A. APPLIED CIC AREA REWORK IAW AMM 31-00-59-201 P/N 146A8123-24 ATAG EM1768
